Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Delayed periods, diarrhea, stomach cramps, burning sensation in anus. Cyst removed from ovary. Pregnant?

I am 28 I am two days late for my period and I have bad diarrhea and stomach cramps and my anal is feeling like it is burning every time I go to toilet, I am very worried because if I am pregnant I have been taking sting pain killers because my left over is stuck to my uterus because of a cyst I had removed two years ago. Please help.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms you are having are likely to be due to an infection in the perineal region. It could be a urinary infection, gastroenteritis, pelvic inflammation, etc. A swab culture and urine culture will help in diagnosing the exact problem.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor